# SDR GTIA2022021036268

- Difficulty date: February 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,393 hours, 3,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT IN AFT CABIN ON DESCENT-PERFORMED TSM 05-50-00 ALONG WITH FLT CREW ODOR REPORT AND FOUND PACK 2 AS THE CAUSE OF ODOR .  OPERATED PACK WITH REF AMM 21-61-00 NO ODOR NOTED SEE L/P  2832504-2 FOR DEFERRAL /MEL
